Radiation recall dermatitis induced by trastuzumab


Kaynak E., Yasar S., Goktay F., Cebeci F. C. , Aytekin S., Gunes P.

TURKDERM-TURKISH ARCHIVES OF DERMATOLOGY AND VENEROLOGY, vol.48, pp.85-86, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 48
  • Publication Date: 2014
  • Doi Number: 10.4274/turkderm.48.s20
  • Title of Journal : TURKDERM-TURKISH ARCHIVES OF DERMATOLOGY AND VENEROLOGY
  • Page Numbers: pp.85-86

Abstract

Radiation recall phenomenon is an acute, egzematous reaction that develops throughout a previously irradiated area, precipitated by the administration of docetaxel, doxorubicin, gemcitabine and paclitaxel. We report a 52-year-old woman with breast cancer who received locoregional radiotherapy followed by trastuzumab monotherapy. Three day after the first cycle of trastuzumab monotherapy, dermatitis developed in the previously irradiated skin.